Discussions By Condition: Urinary conditions

Frequent pressure

Posted In: Urinary conditions 4 Replies
  • Posted By: MMMMForbiddenDonut
  • February 15, 2007
  • 07:55 AM

Hi, I am a 23 year old female. Lately, I am having a constant annoyance with my bladder. I have constant pressure and it is a very uncomfortable (almost like an irritation-like) pressure until I finally go. No irritation or burning when I go. Sometimes I only go a little, sometimes it seems like a normal flow. Difficulty starting to go a majority of the time. I do consume a large amount of caffeine and have been for at least 10 years and it has never bothered me so I do not know if that has to do with anything. I have never had any sexual activity so no STDs or pregnancy. The thing I am worried about is I am on 25 mg of Seroquel (just bumped down from 50 mg) and have been since July of 06 and I know it can cause diabetes and I am extremely worried that this is why I am having problems with my bladder. I had my blood sugar checked back in April and it was 89. I currently have no insurance so I do not know how I can go to a doctor. Any help? Do you think it could be diabetes?

Reply Flag this Discussion

4 Replies:

  • no i don't think you are a diabetic. I have a similar problem you sound exactly like me. i am going to go and see a urologist about the matter you need to do the same. it's very important because your bladder may be damaged/inflammed. and the problem may get worse if its something like a mild uti. First things first: NO MORE CAFFINE and no spicy food. it aggrevates it, see what happens when you cut out the caffine bladder's can usually heal on thier own but sometimes they need a little help from pills
    Anonymous 42,789 Replies
    • February 18, 2007
    • 07:56 PM
    • 0
    Flag this Response
  • Okay. So no one thinks I have diabetes. Unfortunately, while I appreciate everyone's assurance, am still too neurotic about this and not convinced otherwise....until I get a blood glucose reading. All I know is I am going nuts with this. I have a clearer list of symptoms: - odd hunger feeling that comes and goes (many times AFTER I eat) and occurs between the chest and belly buttong area, more towards the belly button area - foul taste in mouth - dry mouth/dry throat - burning pressure in the urinary area that is relieved by urinating - burning pressure returns right after urinating And another thing I noticed was I can down a fairly big bottle of water and can go up to 2 hours after drinking it without going to the bathroom and then once I go, I am constantly in and out of the bathroom. It usually lasts about an hour or so. It's like when you drink alcohol and then you "break the seal" and can't stop going. Caffeine drinks however seem to affect me pretty quickly. I forgot to mention that I have had a few UTIs in the past- about 4 or 5. I also forgot to mention that not only do I consume a lot of caffeinated beverages, but also a lot of artificial sweeteners.
    MMMMForbiddenDonut 14 Replies
    • February 26, 2007
    • 09:09 AM
    • 0
    Flag this Response
  • hi ive had the same promblen as yous 12 yrs ago. i had bad bladder pain .going to the restroom about 20 times a day i went er like 4 times week. they keep saying no infection. finally i saw urology they did the cyscope. that does hurt. they put you to sleep .they not cutting nothing they just fill your bladder.and see how cc your bladder can hold and do a biopsy. i was digonose excuse my spelling. i have interstitial cystitis thats when you are very inflammed in your bladder wall. there really no treatment.but there is some relief. ask your doc there give you some options.this affects men and women god bless yous
    marta12 2 Replies
    • February 28, 2007
    • 03:04 AM
    • 0
    Flag this Response
  • Here is the info on side effects of your med: Seroquel may cause you to have high blood sugar (hyperglycemia). Talk to your doctor if you have any signs of hyperglycemia such as increased thirst or urination, excessive hunger, or weakness. If you are diabetic, check your blood sugar levels on a regular basis while you are taking Seroquel. You should get your blood sugar levels checked again just to be sure it is not from this drug. Please go to a free clinic or check out diabetes organizations near you to help pay for this...just because you don't have insurance doesn't mean you should just let it go. I am sure there is a resource you can use. Why are you taking so much caffeine and artificial sweeteners? Why not stop this and treat your body with more care and consideration. Best wishes.DOM
    acuann 3,080 Replies
    • February 28, 2007
    • 03:25 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?